On the modularity of a lattice of τ-closed totally saturated formations of finite groups

Authors

  • V. G. Safonov

Abstract

We study τ-closed totally saturated formations of finite groups.

Published

25.06.2006

Issue

Section

Short communications

How to Cite

Safonov, V. G. “On the Modularity of a Lattice of τ-Closed Totally Saturated Formations of Finite Groups”. Ukrains’kyi Matematychnyi Zhurnal, vol. 58, no. 6, June 2006, pp. 852–858, https://umj.imath.kiev.ua/index.php/umj/article/view/3501.